# SDR HNAA0700224

- Difficulty date: January 18, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 32,746 hours, 35,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85300686101
- Condition: Corroded
- Location: Bs 222-252
- Part time: 32,746 hours, 35,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR STAIR DOOR MAIN ENTRANCE THRESHOLD MEMBER CORRODED.  REPLACED THRESHOLD.
